# SDR ASAA2014070108622

- Difficulty date: July 1, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP OTBD CORNER DELAMINATED.  ACFT GROUNDED.  REPAIRED LT OTBD AFT FLAP OTBD CORNER IAW SRM 51-70-10-2R-4, REPAIR 4.
